On weak convergence of solutions of random perturbed evolution equations
Abstract
We consider the weak convergence of measures generated by solutions of linear evolution equations depending on diffusion processes to the Gaussian measure as a small parameter tends to zero.Downloads
Published
25.02.1995
Issue
Section
Research articles
How to Cite
Kolomiets, Yu. V. “On Weak Convergence of Solutions of Random Perturbed Evolution Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 2, Feb. 1995, pp. 213–219, https://umj.imath.kiev.ua/index.php/umj/article/view/5405.